# SDR HNAA2023112200452

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 49,802 hours, 46,654 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING SMELL AFTER LIGHTNING STRIKE.   RAN AIRCRAFT, NO SMELLS NOTED. PERFORMED TAXI CHECK WITH HIGH POWERED ENGINE RUN, NO SMELLS NOTED. ISOLATED + CHECKED BLEED 1, APU BLEED, BLEED 2 WITH NO DEFECTS NOTED. FURTHER UNABLE TO DUPLICATE SMELL WITHING REALM OF MAINTENANCE. AIRCRAFT OK FOR SERVICE
